Research

Items by Roberts, Matthew

Up a level
Export as [feed] RSS 1.0 [feed] Atom [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Number of items: 18.

Articles

Ortgiese, M. and Roberts, M., 2017. Forthcoming. Scaling limit and ageing for branching random walk in Pareto environment. Annales de l'Institut Henri Poincare B Probabilites et Statistiques

Harris, S. and Roberts, M., 2017. The many-to-few lemma and multiple spines. Annales de l'Institut Henri Poincaré, Probabilités et Statistiques, 53 (1), pp. 226-242.

Berestycki, J., Brunet, É., Harris, S. and Roberts, M., 2017. Vanishing corrections for the position in a linear model of FKPP fronts. Communications in Mathematical Physics, 349 (3), pp. 857-893.

Ortgiese, M. and Roberts, M. I., 2016. Intermittency for branching random walk in Pareto environment. Annals of Probability, 44 (3), pp. 2198-2263.

Berestycki, J., Brunet, É., Harris, J. W., Harris, S. C. and Roberts, M. I., 2015. Growth rates of the population in a branching Brownian motion with an inhomogeneous breeding potential. Stochastic Processes and their Applications, 125 (5), pp. 2096-2145.

Candellero, E. and Roberts, M. I., 2015. The number of ends of critical branching random walks. ALEA Latin American Journal of Probability and Mathematical Statistics, 12 (1), pp. 55-67.

Doering, L. and Roberts, M. I., 2013. Catalytic branching processes via spine techniques and renewal theory. Séminaire de Probabilités, XLV, pp. 305-322.

Roberts, M. and Zhuo Zhao, L., 2013. Increasing paths in regular trees. Electronic Communications in Probability, 18, 87.

Harris, S. C. and Roberts, M. I., 2012. The unscaled paths of branching Brownian motion. Annales de l'Institut Henri Poincaré, Probabilités et Statistiques, 48 (2), pp. 579-608.

Harris, S. C. and Roberts, M. I., 2009. Measure changes with extinction. Statistics & Probability Letters, 79 (8), pp. 1129-1133.

Conference or Workshop Items

Roberts, M. I., 2010. Almost sure asymptotics for the random binary search tree. In: 21st International Meeting on Probabilistic, Combinatorial, and Asymptotic Methods in the Analysis of Algorithms (AofA'10), 2010-06-27 - 2010-07-01. DMTCS, pp. 565-576. (DMTCS Proceedings)

Thesis

Roberts, M., 2010. Spine Changes of Measure and Branching Diffusions. Thesis (Doctor of Philosophy (PhD)). University of Bath.

Non-academic press

This list was generated on Sun Dec 10 20:38:38 2017 GMT.